Asymptotic-behavior of area-minimizing currents in hyperbolic space

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)229-242
JournalCommunications on Pure and Applied Mathematics
Volume42
Issue number3
StatePublished - Apr 1989

Cite this

Asymptotic-behavior of area-minimizing currents in hyperbolic space. / Lin, Fang-Hua.

In: Communications on Pure and Applied Mathematics, Vol. 42, No. 3, 04.1989, p. 229-242.

Research output: Contribution to journalArticle

@article{3ea06ef4817540989590e94f715a0a88,
title = "Asymptotic-behavior of area-minimizing currents in hyperbolic space",
author = "Fang-Hua Lin",
year = "1989",
month = "4",
language = "English",
volume = "42",
pages = "229--242",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - Asymptotic-behavior of area-minimizing currents in hyperbolic space

AU - Lin, Fang-Hua

PY - 1989/4

Y1 - 1989/4

M3 - Article

VL - 42

SP - 229

EP - 242

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -